# SDR IPXA2020101061146

- Difficulty date: October 3, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Part number: ALC89807
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT DETACHABLE ELEVATOR ATTACHED ANGLE BENT AND CRACKED AT INBOARD LOWER FWD CORNER,  REMOVED CRACKED ANGLE, FABRICATED AND INSTALLED AT LT DETACHABLE ELEVATOR INBOARD FWD LOWER CORNER, IAW AMM 20-50-02-910-801 (MINOR).
